# SDR CALA2023072802362

- Difficulty date: July 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N76503
- Make and model: Boeing 737824
- Aircraft serial: 33461
- Aircraft time: 53,155 hours, 19,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Part serial: NA
- Condition: Faulty
- Location: M1973
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT DOOR 2L IS ILLUMINATED. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID V941599 MAC RELATED WORK ORDER 000000003081439 AND PRTR MILLER, DYLAN (V941599) FOUND THE CHARGER/POWER SUPPLY M1973 BAD. THE BAD POWER SUPPLY CAUSED ALL E/E LIGHTS ON THAT UNIT TO BLOW. REPLACED THE POWER SUPPLY AND ALL ASSOCIATED LIGHT BULBS. 2 BULLNOSE LIGHTS LT LAV MONUMENT LIGHTS CENTER OVERHEAD SIGN DOOR 2L EXIT SIGN AND SLIDE LIGHT. ALL EMERGENCY EXIT LIGHTS ALL CHECK GOOD NOW. REF AMM 33-51-00-720-801, AMM 33-51-06-960-806 & AMM 33-51-06-960-805.
